Problèmes aux limites dans des domaines avec points de rebroussement
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 3, pp. 561-578.
@article{AFST_1995_6_4_3_561_0,
     author = {Grisvard, Pierre},
     title = {Probl\`emes aux limites dans des domaines avec points de rebroussement},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {561--578},
     publisher = {Universit\'e Paul Sabatier},
     volume = {6e s{\'e}rie, 4},
     number = {3},
     year = {1995},
     zbl = {0864.35018},
     mrnumber = {1607512},
     language = {fr},
     url = {archive.numdam.org/item/AFST_1995_6_4_3_561_0/}
}
Grisvard, Pierre. Problèmes aux limites dans des domaines avec points de rebroussement. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 3, pp. 561-578. http://archive.numdam.org/item/AFST_1995_6_4_3_561_0/

[1] Agmon (S.), Douglis (A.) et Nirenberg (L.) .- Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, 1, Communications Pure Appl. Math. 12 (1959), pp. 623-627. | MR 125307 | Zbl 0093.10401

[2] Coifman (R.) et Weiss (G.) .- Transference methods in analysis, Conference board on Mathematical Sciences, Conference series in Mathematics, AMS, Providence Rhode Island, 31 (1977), pp. 1-59. | MR 481928 | Zbl 0377.43001

[3] Dore (G.) et Venni (A.) .- On the closedness on the sum of two closed operators, Math. Zeitschrift 196 (1987), pp. 189-201. | MR 910825 | Zbl 0615.47002

[4] Grisvard (P.) .- Elliptic problems in nonsmooth domains, Monographs and Studies in Mathematics, Pitman, 24 (1985). | MR 775683 | Zbl 0695.35060

[5] Ibuki (K.) .- Dirichlet problem for elliptic equations of the second order in a singular domain of R2, Journal Math. Kyoto Univ. 14, n° 1 (1974), pp. 54-71. | MR 333432 | Zbl 0281.35031

[6] Khelif (A.) . - Problèmes aux limites pour le laplacien dans un domaine à points cuspides, CRAS, Paris, 287 (1978), pp. 1113-1116. | MR 520417 | Zbl 0402.35015

[7] Lions (J.-P.) et Magenes (E.) .- Problèmes aux limites non homogènes et applications, Dunod, Paris (1968). | Zbl 0165.10801

[8] Maz'Ya (V.) et Plamenevskii (B.A.) .- Estimates in Lp and in Hölder classes and the Miranda-Agmon maximum principle for solutions of elliptic boundary value problems in domains with singular points on the boundary, Amer. Math. Soc. Transi., Vol. 2, 123 (1984), pp. 1-56. | Zbl 0554.35035